# SDR TIMA20140210004

- Difficulty date: February 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N238AL
- Make and model: Beech C-99
- Aircraft serial: U238
- Aircraft time: 22,022 hours, 37,023 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 11561001065
- Condition: Cracked
- Location: Lt Elevator
- Component: Elevator, Beech
- Component part number: 115610010379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REVEALED A CRACK IN THE LT ELEVATOR LE RIB.  THE LT ELEVATOR WAS REPLACED WITH A SERVICEABLE ELEVATOR.
